Panol 250mg/5ml 60ml

$085 USD

Ingredient:

  • Paracetamol 250mg/5ml
  • Indication:

  • Symptomatic treatment of mild to moderate pain and/or fever such as headache, toothache, back pain, myalgia.
  • Direction:

  • 12 to 23 months: 2.5ml
  • 2 to 5 years: 4ml -6 to 8 years: 5 to 6ml
  • 9 to 11 years: 7.5ml
  • over 12 years: 10ml
  • The dose may be repeated every 6 hours if needed.
  • Do not exceed 4 doses per day.
  • Side effects:

  • low fever with nausea, stomach pain, and loss of appetite
  • mouth, face, lips, tongue or throat start swelling
  • Consult your doctor or pharmacist prior to starting or stopping a new medication.